# SDR FDEA201202220638

- Difficulty date: February 22, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 67,208 hours, 14,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112515
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 5-123 LONGERON 24LT SPLICE FITTING FOUND CRACKED.  SPLICE FABRICATED IAW DWG A5A7112 REV D.  SPLICE R & R IAW SRM 51-33-01, REV 48.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
